5707 N. 22nd Street
Tampa, FL 33610
P:813.272.2244 F: 813.272.3766

Behavioral Health Topic Centers

r s s feed icon
Relationship Problems
Resources
Basic InformationMore InformationLatest NewsLinks
Related Topics

Family & Relationship Issues

Ask Anne: Relationship AdviceAsk Anne:
Relationship Questions

Drifting Apart?

Tue, Nov 30th 1999

I'll try and be short and to the point. I have been married for 16 years to a wonderful man that I love very deeply. In the past year I am feeling like my husband and I are growing apart. He seems so depressed and sad all the time and when I try to find out what is wrong with him he just says "I don't know". I'm having a real problem with this. I've asked him if he still loves me and he says "why would you ask a question like that." I'm so confused that I don't know what to do. I cry all the time and I myself am so depressed that everyday life things are very hard for me to do. I even called in sick to work today to see if I could figure something out. Also, we have a 9 year old son who is always asking "mommy what's wrong, why are you sad". This can't go on. I'm loosing my mind and it's also affecting our son. Sure hope you can help or at least lead me in the right direction. Thank you.

THE ANSWER TO THIS QUESTION WILL NOT BE DISPLAYED UNTIL YOU HAVE INDICATED YOUR AGREEMENT WITH THE DISCLAIMER PRINTED JUST BELOW. CLICK THE 'I AGREE' BUTTON TO AGREE TO THESE TERMS AND SEE THE RESPONSE.

Disclaimer

  • 'Anne' is the pseudonym for the individual who writes this relationship advice column.
  • 'Anne' bases her responses on her personal experiences and not on professional training or study. She does not represent herself to be a psychologist, therapist, counselor or professional helper of any sort. Her responses are offered from the perspective of a friend or mentor only.
  • Anne intends her responses to provide general information to the readership of this website; answers should not be understood to be specific advice intended for any particular individual(s).
  • Questions submitted to this column are not guaranteed to receive responses.
  • No correspondence takes place.
  • No ongoing relationship of any sort (including but not limited to any form of professional relationship) is implied or offered by 'Anne' to people submitting questions.
  • 'Anne', Mental Help Net and CenterSite, LLC make no warranties, express or implied, about the information presented in this column. 'Anne' and Mental Help Net disclaim any and all merchantability or warranty of fitness for a particular purpose or liability in connection with the use or misuse of this service.
  • Always consult with your psychotherapist, physician, or psychiatrist first before changing any aspect of your treatment regimen. Do not stop your medication or change the dose of your medication without first consulting with your physician.